# SDR IPXA2018040128052

- Difficulty date: March 17, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 16,717 hours, 10,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: A5397987120100
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN,  RIGHT CUSP WEB CRACKED FRAME 79,  -Y1600.  REMOVED AND REPLACED THE CUSP WEB IAW EO A300-5310-58168-A.
